versión On-line ISSN 0718-0764
DIAZ, Miguel A; PROVENZANO, Sebastián E; VERGARA, Mary J y CHACON, Rubén D. Forward Dynamic Problem of Parallel Robot by Using Gibbs-Appell Equations. Inf. tecnol. [online]. 2007, vol.18, n.4, pp. 75-82. ISSN 0718-0764. http://dx.doi.org/10.4067/S0718-07642007000400011.
In this work the use of efficient open chain algorithms based on Gibbs-Appell equations is extended for solving the forward dynamics problem of parallel robots. This extension is carried out by developing a methodology based on the Explicit Gibbs-Appell dynamic equation of motion. The methodology allows transforming the solution of the dynamic problem corresponding to a restricted mechanical system to the solution of a system formed by open chains that permit using the efficient algorithms based on the Gibbs-Appell equations. The methodology was validated using two numerical examples.
Palabras clave : multibody systems; parallel robots; Gibbs-Appell equations; forward dynamic.